Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had epidural steroid. Leg feels numb and having terrible pain. What to do?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
Question
I had an epidural steroid this morning in L 4-5. And in the facet joints . It's been eight and a half hours. I can't use my right leg cause its so numb yet this terrible pain has started deep in the top if my right leg.
Posted Fri, 14 Jun 2013 in Brain and Spine
 
 
Answered by Dr. Gopal Krishna Dash 52 minutes later
Hello,
Thanks for the query
I understand your concern
Will you kindly tell me the exact reason why epidural steroid injections were given so that I will be able to guide you better.
Best wishes
Above answer was peer-reviewed by
 
Follow-up: Had epidural steroid. Leg feels numb and having terrible pain. What to do? 1 hour later
I have multiple back and neck issues. Bulging disc L 4 5
And lower. Pain on right side. I've gotten these
Injections at least eight times in the past
Two years and no problem. Today they also injected the
Facet joint ?? In two places. What I have
Is numbness in lower leg and bad pain behind
My knee and in the top part of leg( deep)
What time should I expect this answer
 
 
Answered by Dr. Gopal Krishna Dash 23 hours later
Hi,
Thanks for the query
I understand your problem
The possibilities could be a nerve root compression which can cause these types of pain. I suggest you to XXXXXXX a local neurologist and get re-evaluated and if the problems are not being solved, you may consider surgical options
Best wishes
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor